# SDR SWAA2019082766251

- Difficulty date: August 5, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A56203
- Condition: Corroded
- Location: Bs 1017
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP CORRODED AT BS. 1017, LBL 3.    R&R STRAP IAW SRM AND DWG.
